Systèmes de numération et automates
[Numeration systems and automata]
Comptes Rendus. Mathématique, Volume 334 (2002) no. 12, pp. 1043-1046.

Let β be an hyperbolic algebraic integer of modulus greater than 1. Let A be a finite set of [β] and D β ={(a i ,b i ) i0 (A×A) i=0 a i β -i = i=0 b i β -i }. We give a necessary and sufficient condition for Dβ to be sofic. As a consequence, we obtain a result due to Thurston (see Corollary 1). We also treat the case where the set of digits A is given by the greedy algorithm and study the connection with the β-shift.

Soit β un entier algébrique et hyperbolique de module strictement supérieur à 1. Considérons A un sous ensemble fini de [β] et D β ={(a i ,b i ) i0 (A×A) i=0 a i β -i = i=0 b i β -i }. Nous donnons une condition nécessaire et suffisante pour que Dβ soit sofique. Comme conséquence, nous obtenons un résultat de Thurston (voir Corollaire 1). Nous traiterons aussi le cas où l'ensemble des chiffres A est donné par l'algorithme glouton et nous étudierons le lien avec le β-shift.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(02)02411-1
Messaoudi, Ali 1

1 Departamento de Matemática, FEIS-UNESP, Av Brasil, 56 Caixa Postal 31, 15385-000, Ilha Solteira, SP, Brazil
@article{CRMATH_2002__334_12_1043_0,
     author = {Messaoudi, Ali},
     title = {Syst\`emes de num\'eration et automates},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1043--1046},
     publisher = {Elsevier},
     volume = {334},
     number = {12},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02411-1},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02411-1/}
}
TY  - JOUR
AU  - Messaoudi, Ali
TI  - Systèmes de numération et automates
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 1043
EP  - 1046
VL  - 334
IS  - 12
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02411-1/
DO  - 10.1016/S1631-073X(02)02411-1
LA  - fr
ID  - CRMATH_2002__334_12_1043_0
ER  - 
%0 Journal Article
%A Messaoudi, Ali
%T Systèmes de numération et automates
%J Comptes Rendus. Mathématique
%D 2002
%P 1043-1046
%V 334
%N 12
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02411-1/
%R 10.1016/S1631-073X(02)02411-1
%G fr
%F CRMATH_2002__334_12_1043_0
Messaoudi, Ali. Systèmes de numération et automates. Comptes Rendus. Mathématique, Volume 334 (2002) no. 12, pp. 1043-1046. doi : 10.1016/S1631-073X(02)02411-1. http://www.numdam.org/articles/10.1016/S1631-073X(02)02411-1/

[1] Blanchard, F. β-expansions and symbolic dynamics, Theoret. Comput. Sci., Volume 65 (1989), pp. 131-141

[2] Bertrand, A. Développement en base θ, répartition modulo un de la suite (n)n⩾0, langages codés et θ-shift, Bull. Soc. Math. France, Volume 114 (1986), pp. 271-323

[3] Eilenberg, S., Automata, Languages, and Machines, 1, Academic Press, New York, 1974

[4] A. Messaoudi, Autour du fractal de Rauzy, Thèse de l'Université de la Méditérranée, Aix-Marseille II, 1996

[5] A. Messaoudi, Double expansions and automata, soumis

[6] Thurston, W.P. Groups, Tilings, and Finite State Automata, Amer. Math. Soc. Colloq. Lectures, 1990

Cited by Sources: